Download the app

DOWNLOAD NOW

watsons online, download the app
  • google-play.png
  • app-store.png
  • app-gallery.png
Our Stores Trending Now
Stores Services
0
MY Bag
Home/Health and RX/Over-The-Counter/Cough, Cold and Flu/

Phenylephrine hydrochloride Chlorphenamine maleate Paracetamol 1 Tablet

Phenylephrine hydrochloride Chlorphenamine maleate Paracetamol 1 Tablet
7.00
QUANTITY
Add to Bag
delivery method
Home Delivery
Click & Collect
Product code
10096209
  • Product Details
  • About This Shop
  • Promotion
  • Payment & Delivery
Product Details
Description
Relief of clogged nose, post nasal drip, headache, body aches & fever associated with common cold, sinusitis, flu & other minor resp tract infections, decongest sinus openings & passages

Place of Origin

Philippines

Product Usage

Take every 6 hours. Do not double dose.

Ingredients

Each tablet contains Phenylephrine hydrochloride 10mg Chlorphenamine maleate 2mg Paracetamol 500mg

Storage Information

Store at temperatures not exceeding 25°C.

Warnings

Special Precautions: liver damage

HIDE